# SDR DALA13054283761

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,749 hours, 14,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 737-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO, BS 737- 847, RBL 13 CARGO TRACK CORRODED.  MAINTENANCE REMOVED, LOCATED & DRILLED NEW CARGO TRACK IAW SRM 51-40-02, PG'S 1-3, SRM 51-40-05, PG 1, SRM 53-00-53, PG'S 201-205.
